Advil PM (20 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Buy Now From Amazon

Product Review

Advil PM (20 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

  • FALL ASLEEP FASTER AND STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula. Each caplet combines the no.1 pain reliever (Ibuprofen) with the no.1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • SAFE, GENTLE AND NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • PAIN RELIEF: Advil is the world’s No 1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains. Advil PM should not be used by children under 12. Do not take more than 2 pills in 24 hours. Read all product labeling prior to use. Actual packaging may vary.

Similar Products

Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg DiphenhydramineAdvil (100 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain ReliefAdvil (40 Count) Pain Reliever/Fever Reducer Film Coated Caplet, 200mg Ibuprofen, Rapid Release Formula, Temporary Pain ReliefAdvil PM Liqui-Gels Capsules - 80 CTBasic Care Extra Strength Acetaminophen PM Caplets, 100 CountAdvil PM (120 Count) Easy Open Arthritis Cap Pain Reliever/Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg DiphenhydramineAdvil (24 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain ReliefTylenol PM Extra Strength Caplets, 24 CountAdvil Liqui-Gels Minis Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief (80 Count)